On characterizations of right(left) semiregular $po$-semigroups
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 507-511
Sang Keun Lee, Young In Kwon
Gyeongsang National University, Gyeongsang National University
Abstract : In this paper, we give the characterizations of right(left) semiregular $po-$semigroups using the notions of some type ideals.
Keywords : $po-$semigroup, right(left) semiregular, ideal, left ideal, right ideal, bi-ideal
MSC numbers : 06F05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd